Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 125, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 13, 2021, 2:01 AM PDT. It took effect at Jun 13, 2021, 3:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2021, 2:01 AM PDT (09:01 UTC)
- In effect from
- Jun 13, 2021, 3:00 PM PDT
- Expired
- Jun 13, 2021, 9:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
359 WHUS76 KMTR 130901 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 201 AM PDT Sun Jun 13 2021 PZZ565-131715- /O.CON.KMTR.SC.Y.0122.000000T0000Z-210613T1600Z/ /O.NEW.KMTR.SC.Y.0126.210614T1800Z-210615T0400Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 201 AM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... * WHAT...For the first Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt. For the second Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...For the Small Craft Advisory, until 9 AM PDT this morning. For the Small Craft Advisory, from 11 AM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-131715- /O.NEW.KMTR.SC.Y.0125.210613T2200Z-210614T0400Z/ /O.NEW.KMTR.SC.Y.0126.210614T2200Z-210615T0400Z/ Monterey Bay- 201 AM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... * WHAT...For the first Small Craft Advisory, west winds 10 to 20 kt with gusts up to 30 kt expected. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Monterey Bay. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ560-131715- /O.NEW.KMTR.SC.Y.0126.210614T1800Z-210615T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 201 AM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...From 11 AM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
4 follow-up statements
445 WHUS76 KMTR 131650 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 950 AM PDT Sun Jun 13 2021 PZZ535-140300- /O.CON.KMTR.SC.Y.0125.210613T2200Z-210614T0400Z/ /O.CON.KMTR.SC.Y.0126.210614T2200Z-210615T0400Z/ Monterey Bay- 950 AM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... * WHAT...For the first Small Craft Advisory, west winds 10 to 20 kt with gusts up to 30 kt expected. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Monterey Bay. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ560-140300- /O.CON.KMTR.SC.Y.0126.210614T1800Z-210615T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 950 AM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...From 11 AM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-140300- /O.CON.KMTR.SC.Y.0126.210614T1800Z-210615T0400Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 950 AM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... * WHAT...For the first Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt. For the second Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...For the Small Craft Advisory, until 9 AM PDT this morning. For the Small Craft Advisory, from 11 AM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
771 WHUS76 KMTR 131653 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 953 AM PDT Sun Jun 13 2021 PZZ535-140100- /O.CON.KMTR.SC.Y.0125.210613T2200Z-210614T0400Z/ /O.CON.KMTR.SC.Y.0126.210614T2200Z-210615T0400Z/ Monterey Bay- 953 AM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... * WHAT...For the first Small Craft Advisory, west winds 10 to 20 kt with gusts up to 30 kt expected. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Monterey Bay. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ560-140100- /O.CON.KMTR.SC.Y.0126.210614T1800Z-210615T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 953 AM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...From 11 AM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-140100- /O.CON.KMTR.SC.Y.0126.210614T1800Z-210615T0400Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 953 AM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...From 11 AM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
181 WHUS76 KMTR 132156 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 256 PM PDT Sun Jun 13 2021 PZZ560-140600- /O.EXT.KMTR.SC.Y.0126.210614T1800Z-210615T1000Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 256 PM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM MONDAY TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...From 11 AM Monday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-140600- /O.EXT.KMTR.SC.Y.0126.210614T1800Z-210615T1000Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 256 PM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM MONDAY TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt expected. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...From 11 AM Monday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-140600- /O.CON.KMTR.SC.Y.0125.210613T2200Z-210614T0400Z/ /O.CON.KMTR.SC.Y.0126.210614T2200Z-210615T0400Z/ Monterey Bay- 256 PM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... * WHAT...For the first Small Craft Advisory, west winds 10 to 20 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Monterey Bay. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
808 WHUS76 KMTR 140339 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 839 PM PDT Sun Jun 13 2021 PZZ535-141145- /O.EXP.KMTR.SC.Y.0125.000000T0000Z-210614T0400Z/ /O.CON.KMTR.SC.Y.0126.210614T2200Z-210615T0400Z/ Monterey Bay- 839 PM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Monterey Bay. * WHEN...From 3 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ576-141145- /O.EXB.KMTR.SC.Y.0126.210615T0000Z-210615T1000Z/ Waters from Point Pinos to Point Piedras Blancas 10-60 NM- 839 PM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM MONDAY TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 60 NM. * WHEN...From 5 PM Monday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ530-141145- /O.EXB.KMTR.SC.Y.0126.210614T2000Z-210615T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 839 PM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PDT MONDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...From 1 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ560-141145- /O.CON.KMTR.SC.Y.0126.210614T1800Z-210615T1000Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 839 PM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...From 11 AM Monday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-141145- /O.CON.KMTR.SC.Y.0126.210614T1800Z-210615T1000Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 839 PM PDT Sun Jun 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt expected. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...From 11 AM Monday to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 12, 10:28 PM PDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jun 12, 10:28 PM PDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1028 PM PDT Sat Jun 12 2021
.SYNOPSIS...Clear and mild weather will continue this afternoon
and evening as a shallow marine layer starts to develop along the
coast. Some low clouds and fog will spread inland overnight as a
weak front stays well north of the region keeping dry southwest
flow in place through Sunday afternoon as temperatures remain near
or slightly above seasonal normals through Monday afternoon.
Inland warming trend starts Tuesday afternoon then peaks Wednesday
through Friday as strong high pressure will bring triple digit
heat to the interior valleys while the coast and bays will warm
into the 70s and 80s.
&&
.DISCUSSION...as of 08:55 PM PDT Saturday... Temperatures were a
few degrees warmer this evening compared to Friday. Onshore winds
are still breezy, but should continue to diminish over the next
few hours. Currently, satellite shows a building marine layer
along the coast. With a favorable onshore surface pressure
gradient holding through the night, stratus should make its way in
through the usual valleys and openings tonight. Models are showing
very low dewpoint depressions (1-5 degrees) for tomorrow morning,
with the lowest along the coast line. Fog formation looks
probable along coastal areas, especially in and near Monterey
Bay. Once the stratus burns off tomorrow morning, another round of
seasonable weather is in store for Sunday. Sea breeze winds will
pick up in the afternoon, with typical June high temperatures.
This will last until Tuesday, when temperatures begin to warm.
Models are still showing hotter inland temperatures by Thursday.
Consistent deterministic runs, with slowly migrating the center of
the high west to the AZ/UT border for Thursday and Friday.
&&
.PREV DISCUSSION...as of 2:36 PM PDT Saturday...Low clouds inside the
bay rapidly mixed out this morning giving way to a sunny and mild
Saturday afternoon across the region. Temperatures running 5-10
degrees warmer with widespread 70s and 80s away from the coast
this afternoon. A shallow marine layer is trying to reform along
the coast with low clouds hugging from Point Reyes, the Golden
Gate and down around Pebble Beach. An unseasonably strong frontal
boundary is set up west of Cape Mendocino but will stay focused
from Mendocino northward tonight into Sunday with little impact to
the Bay Area. Though the persistent onshore wind flow should
allow the low cloud deck to spread locally inland overnight into
Sunday morning.
Temperatures to remain near normal Sunday afternoon into Monday as
broad southwest wind flow will continue across the Bay Area as the
main trough axis will persist over Oregon. This trough is keeping
the westward expansion of the warm ridge currently over the desert
southwest in check at least through Monday afternoon. By Tuesday
afternoon upper 80s and lower 90s will make their first appearance
for inland locations.
By Weds the flow over the Pacific Northwest will turn more zonal
as the 600 dm ridge flexes its muscles and starts to expand
westward. Model guidance consistent in showing widespread 90s and
even lower 100s by Weds afternoon across interior locations. At
this time Thursday looks to be the peak heating day when interior
temps could peak from 105-110 degrees. As always the real forecast
problem will be how close does the heat get towards the coast and
impact the high population areas. At this time the hottest temps
look to be confined to the interior areas of the North/South and
East Bay as well as the Central Coast. However, some model runs
show the hot dome of 850 mb air expanding westward over the ocean
with a weak thermal trough pushing westward by Thursday. Given
such hot air aloft it wont take much to mix that down to the
surface, but there wont be offshore winds and a shallow marine
inversion will likely persist. At this time we should expect hot
temps in the hills and for our interior valley locations. Still
several more days to fine tune forecast details as a mid June heat
event is certainly not too unusual. At the very least the hottest
temps look more likely to impact the Central Valley and Southern
California as the the dome of hot air sits over the Western US.
&&
.AVIATION...as of 10:28 PM PDT Saturday...For 06z tafs. The
marine layer sits at about 1200 ft AGL per the Fort Ord Profiler
while satellite imagery shows stratus over the waters and along
the coast. Patches of low clouds are also forming inland. Expect
MVFR/IFR/LIFR conditions to develop tonight and persist through
early to mid morning inland and mid to late morning along the
coast. Patchy fog along the coast and across inland valleys will
also be possible. A few breezy spots remain, but overall winds are
diminishing for the evening. Light winds through the morning with
onshore winds increasing in the afternoon.
Vicinity of KSFO...IFR cigs overnight expected to lift to MVFR by
mid morning. VFR conditions by mid/late morning. Winds beginning
to diminish this evening. Onshore winds around 08-15 kt overnight
increasing tomorrow afternoon with gusts 20-25 kt possible. Low
clouds look to return tomorrow evening.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...Clear conditions over most of the
Monterey Bay aside from a patch of stratus over the Monterey
Peninsula and along the Big Sur coast. Low clouds expected to
fill in tonight with IFR/LIFR conditions through mid to late
tomorrow morning. VFR conditions tomorrow afternoon before low
clouds return in the evening. Light winds overnight turning W/NW
in the afternoon 10-15 kt.
&&
.MARINE...as of 09:00 PM PDT Saturday...Light wind and seas over
the coastal waters through the overnight hours as a weak front
remains well to the north and west. Locally gusty winds will
continue along the Big Sur coast, south of Point Sur into the
early morning. Light wind and seas continue Sunday into Monday. By
late Monday into Tuesday a return to stronger northwest winds as
high pressure builds from the desert with increasing surface
pressure gradients that will lead to building fresh swell by
Wednesday as strong northerly winds develop off Cape Mendocino.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
&&
PUBLIC FORECAST: Dhuyvetter
AVIATION: AS
MARINE: Lorber
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 2:01 AM PDT | Small Craft Advisory | MTR | 5 days |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.